# SDR ASAA0210256

- Difficulty date: October 24, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY LIGHT PACK INOPERATIVE AT ROW 8.  REMOVED AND REPLACED THE BATTERY PACK.  THE EMERGENCY LIGHT PACK THEN OPERATED NORMALLY.  (M)
